... the last 2 times we had sex, is this common?
Oxycodone can definitely affect the ability to have an orgasm. I have taken it for years and find it very difficult. It takes a long time and a lot of stimulation and some days it isnt gonna happen no matter what. If my husband takes oxycodone, he has difficulty maintaining an erection. He states that things feel the same and feel good, it just doesnt seem to bring on a full erection. He will sometimes have more difficulty reaching orgasm or will have difficulty just even maintaining that erection so sometimes sex seems to be an exercise in futility for us. It really sucks but I have not felt comfortable in bringing it up with the Dr so I dont know what5 answer there is to the problem. Sometimes a back injury in itself can cause problems with the nerves in the saddle area which includes the genitalia so it is hard to say whether it is actually the medication or is it just the back injury in itself.
Dzoobaby Baby's comment re: nerves in saddle area is true... but it they are not affected... believe me... it is the opiate... believe me, I know this from experience... a little embarrassing putting this out in the open. Lay off the drug for half a day, at least, and believe me... there will be success...
Experience speaking here!!! Good luck and happy romancing...
OMT... sex and orgasms produce release of endorphins... so maybe that will be enough in itself for his pain relief for that time period of being off the opiates... then he can smoke a ciggy and take the pills he needs for pain??? Just a suggestion... have fun...
Well from a mans point of view, oxys do not really effect an orgasm as much as desire to even have sex. It's probably different in all of us. For me I just did not care so much. It does not help either if the oxys make you constipated. This is very difficult to say this out in the open but honestly he will get an erection much easier if he is not on the oxys. Pup is very right though it's been awhile. I can say, on the suboxones I feel like the desire is there. Even wake up with a perky more often like I use to when I was in my teens. I think if he cuts back not try to make a big deal out of it he'll be ok. Embrass the longer lasting effect and help him make enjoyable. Once he cuts back on the oxys he'll be ok. I wish you luck. Also ask about constipation as it sometimes empairs the prostate. which alone makes an orgasm difficult.
My best wishes for you both
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2010 • 1 answer
Posted 21 Nov 2010 • 6 answers
Depo-Provera - I was on depo for 15 years. I stopped seven years ago. Since then I have been plagued
Posted 28 May 2014 • 2 answers
Posted 13 Jul 2015 • 1 answer
Posted 5 Jun 2016 • 1 answer